Volume 86, Number 4, May 2009
|Number of page(s)||6|
|Published online||03 June 2009|
Stochastic exact solutions and two-soliton solution of the Wick-type stochastic KdV equation
School of Sciences, Zhejiang Forestry University - Lin'an 311300, PRC
2 Institute of Nonlinear Physics, Zhejiang Normal University - Jinhua 321004, PRC
Corresponding author: firstname.lastname@example.org
Accepted: 4 May 2009
With the help of Hermite transformation and white-noise theory, we apply a modified exp-function method to solve a Wick-type stochastic KdV equation, and obtain new exact solutions and a two-soliton solution.
PACS: 02.50.Fz – Stochastic analysis / 05.45.Yv – Solitons / 02.70.-c – Computational techniques; simulations
© EPLA, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.